# SDR AWXA200500593

- Difficulty date: May 20, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 71,590 hours, 28,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK, THE LT EMERGENCY EXIT EXTERIOR SLIDE LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IAW B757 MM 33-51-07.  OPERATIONAL CHECK WAS GOOD.
